20
Views
11
CrossRef citations to date
0
Altmetric
Original Articles

A recursive decoupling method for solving tridiagonal linear systems

Pages 95-102 | Received 01 Mar 1989, Published online: 19 Mar 2007
 

Abstract

In many numerical methods it is necessary to solve repeatedly tridiagonal linear systems of a certain form, i.e. diagonally dominant. By the use of repeated partitioning of the matrix into (2 × 2) subsystems it is shown that the linear system can be recursively decoupled into an explicit form suitable for solving on parallel or vector computers.

Reprints and Corporate Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

To request a reprint or corporate permissions for this article, please click on the relevant link below:

Academic Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

Obtain permissions instantly via Rightslink by clicking on the button below:

If you are unable to obtain permissions via Rightslink, please complete and submit this Permissions form. For more information, please visit our Permissions help page.